EconPapers    
Economics at your fingertips  
 

Adjustment curves for binary responses associated to stochastic processes

Giuseppina Damiana Costanzo (), Francesco Dell'Accio () and Giulio Trombetta ()
Additional contact information
Giulio Trombetta: Dipartimento di Economia e Statistica, Università della Calabria

No 200917, Working Papers from Università della Calabria, Dipartimento di Economia, Statistica e Finanza "Giovanni Anania" - DESF

Keywords: Functional Data; Random Multiplicative Cascade; Adjustment Curve; Stochastic Process (search for similar items in EconPapers)
Pages: 20 pages
Date: 2009-11
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.ecostat.unical.it/RePEc/WorkingPapers/WP17_2009.pdf First version, 2009-11 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:clb:wpaper:200917

Access Statistics for this paper

More papers in Working Papers from Università della Calabria, Dipartimento di Economia, Statistica e Finanza "Giovanni Anania" - DESF Università della Calabria, Dipartimento di Economia, Statistica e Finanza "Giovanni Anania", Ponte Pietro Bucci, Cubo 0/C, I-87036 Arcavacata di Rende, CS, Italy. Contact information at EDIRC.
Bibliographic data for series maintained by Giovanni Dodero ().

 
Page updated 2025-04-03
Handle: RePEc:clb:wpaper:200917